# SDR KBM2005F00207

- Difficulty date: May 20, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Engine: Tmeca ARRIEL1B
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 0500846
- Part serial: 2251
- Condition: Inoperative
- Location: Blower
- Part time: 1,075 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

7 INCH BLOWER MOTOR, BLOWING WARM AIR.  REMOVED AND REPLACED.  (K)
